MathSciNet Relay Station
MathSciNet bibliographic data
MR922777 (89a:34076) 34K15 (34C05)
Farrell, K.; Grove, E. A.; Ladas, G. Neutral delay differential equations with positive and negative coefficients. Appl. Anal. 27 (1988), no. 1-3, 181–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement